×

zbMATH — the first resource for mathematics

Structural properties of semilinear SPDEs driven by cylindrical stable processes. (English) Zbl 1231.60061
This paper is concerned with structural properties of solutions to semilinear stochastic equations \(dX_t=AX_t dt + F(X_t)\,dt + d Z_t\), \(X_0=x\in H\), in a real separable Hilbert space \(H\) driven by a cylindrical \(\alpha\)-stable (\(\alpha\in(0,2)\)) process \(Z=(Z_t)_{t\geq 0}\) taking values in a Hilbert space \(U\) typically greater than \(H\). The operator \(A\), possibly unbounded, generates a \(C^0\)-semigroup on \(H\) and \(F:H\to H\) is bounded and Lipschitz continuous.
The authors start studying the linear case when \(F=0\) and establish the existence of a solution taking values in \(H\), its measurability and Markovianity. Then, in the semilinear case, they study Markovianity, irreducibility, stochastic continuity, Feller and strong Feller properties for the solutions, and investigate the integrability of trajectories. The main results are gradient estimates for the associated transition semigroup, from which they deduce the strong Feller property and the time regularity of trajectories.
Applications to a stochastic heat equation with Dirichlet boundary conditions, bounded Lipschitz nonlinearities and cylindrical \(\alpha\)-stable noise process are discussed.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60J75 Jump processes (MSC2010)
47D07 Markov semigroups and applications to diffusion processes
35R60 PDEs with randomness, stochastic partial differential equations
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Albeverio S., Wu J.L., Zhang T.S.: Parabolic SPDEs driven by Poisson white noise. Stoch. Process Appl. 74, 21–36 (1998) · Zbl 0934.60055 · doi:10.1016/S0304-4149(97)00112-9
[2] Applebaum, D.: Lévy processes and stochastic calculus. In: Cambridge Studies in Advanced Mathematics, vol. 93. Cambridge University Press, Cambridge (2004) · Zbl 1073.60002
[3] Bogachev V.I., Röckner M., Schmuland B.: Generalized Mehler semigroups and applications. Probab. Theory Relat. Fields 105, 193–225 (1996) · Zbl 0849.60066 · doi:10.1007/BF01203835
[4] Chojnowska-Mikhalik A.: On Processes of Ornstein-Uhlenbeck type in Hilbert space. Stochastics 21, 251–286 (1987) · Zbl 0622.60072 · doi:10.1080/17442508708833459
[5] Da Prato, G., Zabczyk, J.: Stochastic equations in infinite dimensions. In: Encyclopedia of Mathematics and its Applications, vol. 44. Cambridge University Press, Cambridge (1992) · Zbl 0761.60052
[6] Da Prato, G., Zabczyk, J.: Ergodicity for infinite-dimensional systems. In: London Mathematical Society. Lecture Note Series, vol. 229. Cambridge University Press, Cambridge (1996) · Zbl 0849.60052
[7] Dawson D.A., Li Z., Schmuland B., Sun W.: Generalized Mehler semigroups and catalytic branching processes with immigration. Potential Anal. 21(1), 75–97 (2004) · Zbl 1057.60074 · doi:10.1023/B:POTA.0000021337.13730.8c
[8] Engel K., Nagel R.: One-parameter Semigroups for Linear Evolution Equations. In: Springer Graduate Texts in Mathematics 194. Springer, Berlin (2000) · Zbl 0952.47036
[9] Ethier S.N., Kurtz T.G.: Markov Processes: Characterization and Convergence. Wiley, NY (1986)
[10] Feller W.: An Introduction to Probability Theory and its Applications, vol. II, 2nd edn. Wiley, NY (1971) · Zbl 0219.60003
[11] Fuhrman M., Röckner M.: Generalized Mehler semigroups: the non-Gaussian case. Potential Anal. 12(1), 1–47 (2000) · Zbl 0957.47028 · doi:10.1023/A:1008644017078
[12] Haagerup, U.: The best constants in the Khintchine inequality. Studia Math. 70 (1981), no. 3, 231–283 (1982) · Zbl 0501.46015
[13] Hairer M., Mattingly J.C.: Ergodicity of the 2D Navier–Stokes equations with degenerate stochastic forcing. Ann. Math. (2) 164(2), 993–1032 (2006) · Zbl 1130.37038 · doi:10.4007/annals.2006.164.993
[14] Hairer, M., Mattingly, J.C.: Spectral gaps in Wasserstein distances and the 2D stochastic Navier–Stokes equations. Ann. Probab. (2009, in press) · Zbl 1173.37005
[15] Hairer, M., Mattingly, J.C.: A Theory of Hypoellipticity and Unique Ergodicity for Semilinear Stochastic PDEs. Preprint. http://www.hairer.org/ (2008) · Zbl 1228.60072
[16] Kallenberg, O.: Foundations of modern probability, 2nd edn. In: Probability and its Applications (New York). Springer, New York (2002) · Zbl 0996.60001
[17] Kwapień S., Woyczyński W.A.: Random Series and Stochastic Integrals: Single And Multiple. Probability and its Applications. Birkhäuser Boston, Inc., Boston (1992)
[18] Peszat, S., Zabczyk, J.: Stochastic Partial Differential Equations with Lévy noise. Cambridge (2007) · Zbl 1205.60122
[19] Priola, E., Zabczyk, J.: Harmonic functions for generalized Mehler semigroups. In: Stochastic Partial Differential Equations and Applications-VII, pp. 243-256. Lect. Notes Pure Appl. Math., vol. 245. Chapman & Hall/CRC, Boca Raton (2006) · Zbl 1102.47030
[20] Priola E., Zabczyk J.: Densities for Ornstein-Uhlenbeck processes with jumps, Bull. Lond. Math. Soc. 41, 41–50 (2009) · Zbl 1166.60034 · doi:10.1112/blms/bdn099
[21] Priola E., Zabczyk J.: Liouville theorems for non local operators. J. Funct. Anal. 216, 455–490 (2004) · Zbl 1063.31003 · doi:10.1016/j.jfa.2004.04.001
[22] Priola, E., Zabczyk, J.: Structural Properties of Semilinear SPDEs Driven by Cylindrical Stable Processes, Preprint. http://arxiv.org/abs/0810.5063v1 · Zbl 1231.60061
[23] Röckner M., Wang F.Y.: Harnack and Functional Inequalities for Generalised Mehler Semigroups. J. Funct. Anal. 203, 237–261 (2003) · Zbl 1059.47051 · doi:10.1016/S0022-1236(03)00165-4
[24] Rosiński J., Woyczyński W.A.: On Itô stochastic integration with respect to p-stable motion: inner clock, integrability of sample paths, double and multiple integrals. Ann. Probab. 14, 271–286 (1986) · Zbl 0594.60056 · doi:10.1214/aop/1176992627
[25] Samorodnitsky G., Taqqu M.S.: Stable non-Gaussian random processes. Stochastic models with infinite variance. Stochastic Modeling. Chapman & Hall, New York (1994) · Zbl 0925.60027
[26] Sato K.I.: Lévy processes and infinite divisible distributions. Cambridge University Press, London (1999)
[27] Simon T.: Sur les petites déviations d’un processus de Lévy. (French) [On the small deviations of a Lévy process]. Potential Anal. 14, 155–173 (2001) · Zbl 0969.60053 · doi:10.1023/A:1008711917156
[28] Triebel H.: Interpolation theory, function spaces, differential operators, 2nd edn. Johann Ambrosius Barth, Heidelberg (1995) · Zbl 0830.46028
[29] Zolotarev V.M.: One-dimensional stable distributions. Translated from the Russian by H.H. McFaden. Translations of Mathematical Monographs, 65. American Mathematical Society, Providence (1986) · Zbl 0589.60015
[30] Zinn J.: Admissible translates of stable measures. Studia Math. 54, 245–257 (1976) · Zbl 0339.60003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.